Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 37, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at May 1, 2010, 3:36 PM EDT. It took effect at May 2, 2010, 8:00 AM EDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2010, 3:36 PM EDT (19:36 UTC)
- In effect from
- May 2, 2010, 8:00 AM EDT
- Expired
- May 3, 2010, 8:00 PM EDT
- In force
- 36 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
711 WHUS71 KPHI 011936 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 PM EDT SAT MAY 1 2010 ANZ450>452-020900- /O.NEW.KPHI.SC.Y.0037.100502T1200Z-100503T1200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 336 PM EDT SAT MAY 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SUNDAY TO 8 AM EDT MONDAY. A STRENGTHENING LOW LEVEL SOUTHWESTERLY FLOW WILL AIDE IN SEAS BUILDING TO SMALL CRAFT ADVISORY CRITERIA ON SUNDAY. WITH THE STRONGER WINDS ALOFT, A FEW GUSTS UP TO 25 KNOTS CANNOT BE RULED OUT EITHER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HEAVENER
7 follow-up statements
430 WHUS71 KPHI 020820 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 420 AM EDT SUN MAY 2 2010 ANZ453>455-022000- /O.EXB.KPHI.SC.Y.0037.100502T2200Z-100503T2200Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 420 AM EDT SUN MAY 2 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EDT MONDAY. INCREASING SOUTHWEST WINDS WILL ALLOW SEAS TO BUILD TO SMALL CRAFT ADVISORY CRITERIA ON THIS EVENING. WINDS WILL BECOME GUSTY WITH OCCASIONAL GUSTS TO 25 KT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>452-022000- /O.EXT.KPHI.SC.Y.0037.100502T1200Z-100503T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 420 AM EDT SUN MAY 2 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT MONDAY. INCREASING SOUTHWEST WINDS WILL ALLOW SEAS TO BUILD TO SMALL CRAFT ADVISORY CRITERIA ON TODAY. WINDS WILL BECOME GUSTY WITH OCCASIONAL GUSTS TO 25 KT OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
015 WHUS71 KPHI 021339 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 939 AM EDT SUN MAY 2 2010 ANZ450>452-022145- /O.CON.KPHI.SC.Y.0037.000000T0000Z-100503T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 939 AM EDT SUN MAY 2 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY. INCREASING SOUTHWEST WINDS WILL ALLOW SEAS TO BUILD TO SMALL CRAFT ADVISORY CRITERIA ON TODAY. WINDS WILL BECOME GUSTY WITH OCCASIONAL GUSTS TO 25 KT SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ453>455-022145- /O.CON.KPHI.SC.Y.0037.100502T2200Z-100503T2200Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 939 AM EDT SUN MAY 2 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EDT MONDAY. INCREASING SOUTHWEST WINDS WILL ALLOW SEAS TO BUILD TO SMALL CRAFT ADVISORY CRITERIA ON THIS EVENING. WINDS WILL BECOME GUSTY WITH OCCASIONAL GUSTS TO 25 KT SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HEAVENER
993 WHUS71 KPHI 021928 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 328 PM EDT SUN MAY 2 2010 ANZ450>452-030600- /O.CON.KPHI.SC.Y.0037.000000T0000Z-100503T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 328 PM EDT SUN MAY 2 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY. INCREASING SOUTHWEST WINDS WILL ALLOW SEAS TO BUILD TO SMALL CRAFT ADVISORY CRITERIA SUNDAY NIGHT THROUGH MONDAY EVENING. WINDS WILL ALSO STRENGTHEN WITH OCCASIONAL GUSTS TO 25 KT DURING THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ453>455-030600- /O.CON.KPHI.SC.Y.0037.100502T2200Z-100503T2200Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 328 PM EDT SUN MAY 2 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY. INCREASING SOUTHWEST WINDS WILL ALLOW SEAS TO BUILD TO SMALL CRAFT ADVISORY CRITERIA SUNDAY THROUGH MONDAY EVENING. WINDS WILL ALSO STRENGTHEN WITH OCCASIONAL GUSTS TO 25 KT DURING THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HEAVENER
506 WHUS71 KPHI 030128 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 928 PM EDT SUN MAY 2 2010 ANZ450>452-030830- /O.CON.KPHI.SC.Y.0037.000000T0000Z-100503T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 928 PM EDT SUN MAY 2 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY. INCREASING SOUTHWEST WINDS WILL ALLOW SEAS TO BUILD TO SMALL CRAFT ADVISORY CRITERIA OVERNIGHT AND CONTINUE THROUGH MONDAY EVENING. WINDS WILL ALSO STRENGTHEN WITH SOME GUSTS TO 25 KNOTS DURING THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ453>455-030830- /O.CON.KPHI.SC.Y.0037.000000T0000Z-100503T2200Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 928 PM EDT SUN MAY 2 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY. INCREASING SOUTHWEST WINDS WILL ALLOW SEAS TO BUILD TO SMALL CRAFT ADVISORY CRITERIA OVERNIGHT AND CONTINUE THROUGH MONDAY EVENING. WINDS WILL ALSO STRENGTHEN WITH SOME GUSTS TO 25 KNOTS DURING THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
658 WHUS71 KPHI 030849 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 449 AM EDT MON MAY 3 2010 ANZ450>452-032200- /O.CON.KPHI.SC.Y.0037.000000T0000Z-100503T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 449 AM EDT MON MAY 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. INCREASING SOUTHWEST WINDS WILL CONTINUE TO KEEP SEAS ABOVE SMALL CRAFT ADVISORY CRITERIA THIS EVENING. THERE WILL ALSO BE SOME GUSTS TO 25 KNOTS DURING THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ453>455-032200- /O.CON.KPHI.SC.Y.0037.000000T0000Z-100503T2200Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 449 AM EDT MON MAY 3 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. INCREASING SOUTHWEST WINDS WILL CONTINUE TO KEEP SEAS ABOVE SMALL CRAFT ADVISORY CRITERIA THIS EVENING. THERE WILL ALSO BE SOME GUSTS TO 25 KNOTS DURING THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
319 WHUS71 KPHI 031735 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 135 PM EDT MON MAY 3 2010 ANZ430-431-040000- /O.EXB.KPHI.SC.Y.0037.000000T0000Z-100504T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 135 PM EDT MON MAY 3 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. SOUTHWEST WINDS AHEAD OF A COLD FRONT WILL GUST UP TO 25 TO 30 KNOTS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>452-040000- /O.EXT.KPHI.SC.Y.0037.000000T0000Z-100504T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 135 PM EDT MON MAY 3 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. SOUTHWEST WINDS AHEAD OF A COLD FRONT WILL GUST UP TO 25 TO 30 KNOTS THIS AFTERNOON...AND SEAS WILL BE IN THE RANGE OF 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ453>455-040000- /O.EXT.KPHI.SC.Y.0037.000000T0000Z-100504T0000Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 135 PM EDT MON MAY 3 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. SOUTHWEST WINDS AHEAD OF A COLD FRONT WILL GUST UP TO 25 TO 30 KNOTS THIS AFTERNOON...AND SEAS WILL BE IN THE RANGE OF 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
234 WHUS71 KPHI 040001 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 801 PM EDT MON MAY 3 2010 ANZ430-431-450>455-040115- /O.EXP.KPHI.SC.Y.0037.000000T0000Z-100504T0000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 801 PM EDT MON MAY 3 2010 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS AND SEAS WILL CONTINUE TO DIMINISH OVERNIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 1, 11:19 AM EDT, 4 hours 17 minutes earlier.
Area forecast discussion, May 1, 11:19 AM EDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1119 AM EDT SAT MAY 1 2010 .SYNOPSIS... BERMUDA HIGH PRESSURE WILL DOMINATE OUR WEATHER THROUGH MUCH OF THE WEEKEND. A COLD FRONT WILL APPROACH SLOWLY ON SUNDAY AND THEN GRADUALLY CROSS OUR AREA SUNDAY NIGHT THROUGH MONDAY NIGHT. HIGH PRESSURE IS FORECAST TO BUILD OVER OUR REGION BEGINNING TUESDAY AND DOMINATE OUR WEATHER THROUGH MOST OF THE WEEK. ANOTHER FRONT MAY APPROACH FROM THE WEST ON FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... TEMPERATURES HAVE WARMED QUITE RAPIDLY THIS MORNING FROM THE OVERNIGHT LOWS AND ARE GENERALLY 10 TO 15 DEGREES WARMER THAN YESTERDAY AT THIS TIME. ALSO THERE IS NOT MUCH DIFFERENCE ACROSS THE FORECAST AREA FROM NORTHERN NJ TO SOUTHERN DE. SURFACE DEW POINTS ARE 15 TO 20 DEGREES HIGHER WHICH WILL MAKE FOR A NOTICEABLY MORE HUMID AFTERNOON. SOME CIRRUS AND PATCH ALTO-CU ARE NOTED OVER THE AREA BUT THIS SHOULD HAVE RELATIVELY LITTLE EFFECT ON HEATING. THE ALTO-CU DOES SUGGEST SOME MID-LEVEL INSTABILITY. IT WILL OF COURSE BE SOMEWHAT COOLER AT THE SHORE AS WATER TEMPS ARE STILL IN THE 50S. THE SEABREEZE SHOULD MOVE SOMEWHAT INLAND BY LATE AFTERNOON BUT NOT IN TIME TO BRING MUCH RELIEF FOR AREAS WELL AWAY FROM THE SHORE. THERE IS SOME CAPE FORECAST OVER THE AREA FOR THIS AFTERNOON SO WE ARE KEEPING A SLIGHT CHANCE OF T-STORMS OVER THE HIGHER TERRAIN OF THE POCONOS. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... THE BASIC TENOR OF THE FORECAST HAS NOT CHANGED. THE RIDGE AXIS WILL FIGHT AGAINST BEING BROKEN DOWN BY ENERGY RIDING SLOWLY OVER IT TO THE NORTHWEST, BUT IT WILL GRADUALLY BE SUPPRESSED SOME TO THE SOUTHEAST. A SLOW ADVANCE OF THE UPPER LEVEL JET AND SOME ASSOCIATED DYNAMICS AND SOME LOWER LEVEL FRONTOGENESIS WILL ACCOMPANY INCREASING INSTABILITY, INCREASING SPEED AND DIRECTIONAL SHEAR AND INCREASING MOISTURE. OUR POPS RISE SLOWLY INTO SUNDAY NIGHT, AND THE THREAT OF SEVERE WEATHER IN THE SUNDAY AFTERNOON TO SUNDAY EVENING TIME FRAME REMAINS LARGE ENOUGH FOR SPC TO CONTINUE TO OUTLOOK MOST OF OUR AREA AS UNDER A SLIGHT RISK. ALTHOUGH WE DON'T EXPECT WIDESPREAD HEAVY RAINFALL ALONG THE FRONT, INDIVIDUAL THUNDERSTORMS COULD GENERATE VERY HEAVY DOWNPOURS IN ADDITION TO WIND AND HAIL. WE ARE NOT ENHANCING THE WORDING YET, BUT WE CONTINUE TO CARRY THE WORDING PUT IN THE FRIDAY EVENING HWO. WE STILL STAY ON THE HIGHER SIDE OF A CONTINUITY/GUIDANCE ENVELOPE REGARDING TEMPERATURES. DEW POINTS DURING THE PERIOD RISE INTO SUNDAY NIGHT, AND SUNDAY AND SUNDAY NIGHT LIKELY WILL BE RATHER UNCOMFORTABLE FOR EARLY MAY. THE SURFACE FRONT STRUGGLES TO MOVE THROUGH OUR AREA MONDAY INTO MONDAY NIGHT. THE NAM IS PUTTING A DISCRETE LOW ALONG THE FRONT AND MOVING IT THROUGH THE AREA, WHILE THE GFS AND ECMWF HAVE A FAIR AMOUNT OF BAGGINESS TO THE ISOBARS BUT DON'T HIT THE LOW QUITE SO HARD. WE LEAN TOWARD THE LATTER TWO, BUT POPS MONDAY STILL RESIDE IN THE HIGH CHANCE AREA FOR NOW. THUNDER HAS BEEN CONFINED MAINLY TO THE SOUTHERN HALF OF THE AREA, AND THE PARAMETERS FOR SEVERE THUNDERSTORMS LOOK LACKING. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... A LINGERING CDFNT ERLY IN THE PD, WILL FINALLY MOVE OUT OF THE AREA MONDAY NIGHT. HIGH PRESSURE WILL THEN BUILD INTO THE REGION, BRINGING DRY WX AND ABOVE NRML TEMPS FOR MOST OF THE EXTENDD PD. THIS HIGH WILL MOVE EWD BY THURSDAY AS A CDFNT ATTENDANT TO A LARGE SFC LOW IN ERN CANADA APPROACHES THE MID-ATLC. THIS CDFNT WILL BRING AN INCREASE IN CLOUDS AND RAIN CHANCES FROM LATER THURSDAY INTO FRIDAY. THERE IS STILL QUITE A BIT OF DIFFS BETWEEN THE GFS AND ECMWF AS TO HOW THIS SYS EVOLVES TWD THE END OF THE PD. THE GFS BRINGS A SK LOW OVER THE REGION ON FRIDAY. THE ECMWF KEEPS A MUCH STRONGER LOW OVER THE UPR MS VLY AND BRINGS PRECIP WITH A WMFNT ON FRIDAY. HOWEVER, THERE IS STILL A WEEK TO GO BEFORE THIS PSBL EVENT, SO HOPEFULLY THE MDLS WILL CLOSE IN ON A DECISION BY THEN. TEMPS WILL BE AOA SEASONAL VALUES THRU THE PD. ALL IN ALL, A VERY PLEASANT START TO MAY. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS WILL CONTINUE THROUGH TODAY. A SMATTERING OF CIRRUS MAY BE AROUND THIS MORNING AND SOME CU MAY START TO FORM TOWARD LATE MORNING/EARLY AFTERNOON. AS WE HEAD TOWARD THE EVENING HOURS, WE WILL START TO SEE SOME ALTOCU MOVE ACROSS THE REGION, AHEAD OF THE APPROACHING LOW PRESSURE SYSTEM TO OUR WEST. WINDS WILL BE PREDOMINATELY OUT OF THE SOUTH OR SOUTHWEST TODAY WITH SPEEDS GENERALLY 10 KTS OR LESS. THE SEA BREEZE SHOULD FORM AGAIN TODAY AND WE EXPECT IT TO REACH KACY THIS AFTERNOON, WHICH WE HAVE REFLECTED IN THE CURRENT TAF. THE GUIDANCE HINTS AT SOME ADVECTION FOG FORMING LATE TONIGHT/SUNDAY MORNING. THE MOST LIKELY TIME FOR ANY FOG TO AFFECT THE TAF SITES WOULD BE AFTER 9Z. OUTLOOK... A COLD FRONT WILL SLOWLY CROSS THE REGION AND MOVE OFFSHORE ON MONDAY. THE GREATEST CHANCES FOR ANY RAIN/THUNDER AT THE TAF SITES WILL BE ON SUNDAY AND MONDAY, WHEN A COLD FRONT SLOWLY MAKES ITS WAY THROUGH THE REGION. CEILINGS/VISIBILITIES AND WINDS WILL BE IMPACTED BY ANY STORMS THAT FORM AND MOVE THROUGH THE REGION. IMPROVING CONDITIONS ARE EXPECTED FOR TUESDAY THROUGH THURSDAY. ANOTHER FRONTAL SYSTEM MAY AFFECT THE TAF SITES TOWARD THE END OF THE WEEK. && .MARINE... A RELATIVELY GOOD DAY IS AHEAD FOR OUR MARINE COMMUNITY. SOUTHWEST WINDS WILL BECOME MORE SOUTHERLY THIS AFTERNOON WITH SPEEDS 10 TO 15 KT ON THE OCEAN AND LOWER DELAWARE BAY AND A LITTLE LIGHTER ON THE UPPER DELAWARE BAY. SEAS WILL REMAIN BELOW ADVISORY CRITERIA TODAY AS WELL. A COLD FRONT WILL APPROACH THE REGION ON SUNDAY, BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS FOR SUNDAY NIGHT AND MONDAY, BEFORE CROSSING THE WATERS MONDAY NIGHT. SEAS ARE EXPECTED TO INCREASE IN RESPONSE TO THIS SYSTEM AND SMALL CRAFT ADVISORIES MAY BE NEEDED ON THE OCEAN FOR SUNDAY AFTERNOON. WINDS WILL ALSO INCREASE WITH GUSTS TO 20 KT EXPECTED. && .FIRE WEATHER... FINE FUELS WILL REMAIN DRY AND DEW POINTS WON'T RISE ENOUGH TO KEEP RH VALUES FROM APPROACHING OR REACHING 30 PERCENT FOR AT LEAST A LITTLE WHILE THIS AFTERNOON GIVEN THE VERY WARM TEMPERATURES AND AFTERNOON MIXING. WINDS ARE EXPECTED TO REMAIN BELOW RED FLAG WARNING CRITERION, SO WE AGAIN WILL MENTION OUR CONCERNS IN THE HWO. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON NORTHWEST. && .CLIMATE... TEMPERATURES ARE FORECAST TO SOAR THIS WEEKEND, THEREFORE BELOW ARE THE RECORD HIGH TEMPERATURES FOR BOTH TODAY AND SUNDAY AT OUR CLIMATE SITES. LOCATION TODAY - 5/1 SUNDAY - 5/2 PHILADELPHIA, PA 90 IN 1942 87 IN 2001 WILMINGTON, DE 88 IN 1942 90 IN 1894 ATLANTIC CITY, NJ 88 IN 1985 85 IN 1992 TRENTON, NJ 85 IN 1890 87 IN 2001 ALLENTOWN, PA 87 IN 1942 90 IN 2001 READING, PA 91 IN 1942 89 IN 1899 MOUNT POCONO, PA 84 IN 1942 83 IN 1913 GEORGETOWN, DE 88 IN 1974 87 IN 1986 && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DELISI NEAR TERM...AMC SHORT TERM...DELISI LONG TERM...NIERENBERG AVIATION...MEOLA MARINE...MEOLA FIRE WEATHER... CLIMATE...
Hazardous weather outlook, May 1, 5:03 AM EDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 503 AM EDT SAT MAY 1 2010 DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-020830- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 503 AM EDT SAT MAY 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. DRY FINE FUELS AND LOW AFTERNOON RELATIVE HUMIDITY LEVELS WILL LEAD TO ENHANCED FIRE WEATHER CONCERNS AWAY FROM THE COAST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM SUNDAY AFTERNOON INTO SUNDAY EVENING. THERE IS THE POTENTIAL FOR THUNDERSTORMS TO DEVELOP DURING THIS TIME FRAME, AND SOME OF THE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS, HAIL, FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS. IT WILL BE UNCOMFORTABLY WARM AND HUMID SUNDAY INTO SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-020830- INLAND SUSSEX-DELAWARE BEACHES- 503 AM EDT SAT MAY 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. DRY FINE FUELS AND LOW AFTERNOON RELATIVE HUMIDITY LEVELS WILL LEAD TO ENHANCED FIRE WEATHER CONCERNS AWAY FROM THE COAST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. IT WILL BE UNCOMFORTABLY WARM AND HUMID SUNDAY INTO SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>454-020830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- 503 AM EDT SAT MAY 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM SUNDAY AFTERNOON INTO SUNDAY EVENING. THERE IS THE POTENTIAL FOR THUNDERSTORMS TO DEVELOP DURING THIS TIME FRAME, AND SOME OF THE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS, HAIL, FREQUENT CLOUD TO SURFACE LIGHTNING AND HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ455-020830- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 503 AM EDT SAT MAY 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.